# SDR CA001024008

- Difficulty date: September 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Unit
- Part number: 4916405
- Condition: Failed
- Location: Spoilers
- Component: Drag Control Ac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF A FLIGHT SPOILERS FAULT STATUS MESSAGE APPEARED ON ED2. THE MAINTENANCE REPLACED THE SECU NR 2 AND THE LEFT FLIGHT SPOILER OUTBOARD PCU (P/N: 27000-3, S/N: MAL.3438).
